RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2014, Volume 20, Number 2, Pages 135–144 (Mi timm1065)  

This article is cited in 2 scientific papers (total in 2 papers)

Functions of bounded mean oscillation and Hankel operators on compact abelian groups

R. V. Dyba, A. R. Mirotin

Francisk Skorina Gomel State University

Abstract: Generalizations of the notions of function of bounded mean oscillation and Hankel operator to the case of compact abelian groups with linearly ordered dual group is considered. Spaces of functions of bounded mean oscillation and of bounded mean oscillation of analytic type on such groups are described in terms of the boundedness of corresponding Hankel operators under the assumption that the dual group contains a minimal positive element.

Keywords: Hankel operator, bounded operator, bounded mean oscillation, linearly ordered abelian group, compact abelian group.

Full text: PDF file (193 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.986.62
Received: 15.07.2013

Citation: R. V. Dyba, A. R. Mirotin, “Functions of bounded mean oscillation and Hankel operators on compact abelian groups”, Trudy Inst. Mat. i Mekh. UrO RAN, 20, no. 2, 2014, 135–144

Citation in format AMSBIB
\Bibitem{DybMir14}
\by R.~V.~Dyba, A.~R.~Mirotin
\paper Functions of bounded mean oscillation and Hankel operators on compact abelian groups
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2014
\vol 20
\issue 2
\pages 135--144
\mathnet{http://mi.mathnet.ru/timm1065}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3364146}
\elib{http://elibrary.ru/item.asp?id=21585631}


Linking options:
  • http://mi.mathnet.ru/eng/timm1065
  • http://mi.mathnet.ru/eng/timm/v20/i2/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Mirotin, R. V. Dyba, “O konechnomernykh i yadernykh gankelevykh operatorakh v prostranstvakh Khardi $H^2$ na kompaktnykh abelevykh gruppakh”, PFMT, 2015, no. 4(25), 74–79  mathnet
    2. A. R. Mirotin, E. Yu. Kuzmenkova, “O gankelevykh operatorakh, assotsiirovannykh s lineino uporyadochennymi abelevymi gruppami”, Tr. IMM UrO RAN, 22, no. 4, 2016, 201–214  mathnet  crossref  mathscinet  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:131
    Full text:20
    References:30
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019